Stancu Type (P; Q)-Szász-Mirakyan-Baskakov Operators
Yükleniyor...
Tarih
2018
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In the present paper, we introduce Stancu type generalization of(p; q)-Szasz-Mirakyan-Baskakov operators and investigate their approximationproperties such as weighted approximation, rate of convergence and pointwiseconvergence.
Açıklama
Anahtar Kelimeler
Matematik, İstatistik ve Olasılık
Kaynak
Communications Series A1: Mathematics and Statistics
WoS Q Değeri
N/A
Scopus Q Değeri
Cilt
67
Sayı
1
Künye
Acar, T., Mursaleen, M., Mohiuddine, S. A. (2018). Stancu Type (P; Q)-Szász-Mirakyan-Baskakov Operators. Communications Series A1: Mathematics and Statistics, 67(1), 116 - 128.